Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 10, NWS Twin Cities, MN

June 4, 2019Kandiyohi County, Pope County, Stearns County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 4, 2019, 1:09 PM CDT for Kandiyohi County, Pope County, Stearns County, Minnesota. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2019, 1:09 PM CDT (18:09 UTC)
Expired
Jun 4, 2019, 2:00 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Kandiyohi County, MN, Pope County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:40 PM CDTHAIL 0.252 Wsw Lake Henry, MN.
Jun 4, 1:40 PM CDTHAIL 0.252 Wsw Lake Henry, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WUUS53 KMPX 041809
SVRMPX
MNC067-121-145-041900-
/O.NEW.KMPX.SV.W.0010.190604T1809Z-190604T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
109 PM CDT Tue Jun 4 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  East central Pope County in west central Minnesota...
  Central Stearns County in central Minnesota...
  Northeastern Kandiyohi County in central Minnesota...

* Until 200 PM CDT.

* At 109 PM CDT, a severe thunderstorm was located over Freeport, or
  23 miles west of St. Cloud, moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Melrose, Collegeville, Albany, Avon, Brooten, Belgrade,
  Holdingford, Freeport, Farming, New Munich, Greenwald and Elrosa.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 130 and 159.
 U.S. Highway 71 between mile markers 144 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4566 9420 4564 9421 4533 9485 4556 9539
      4578 9466 4577 9457
TIME...MOT...LOC 1809Z 290DEG 22KT 4567 9465 

HAIL...1.50IN
WIND...60MPH
 
$$

ETA
1 follow-up statement
426 
WWUS53 KMPX 041837
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
137 PM CDT Tue Jun 4 2019

MNC121-041847-
/O.CAN.KMPX.SV.W.0010.000000T0000Z-190604T1900Z/
Pope MN-
137 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POPE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.

LAT...LON 4566 9420 4564 9421 4533 9485 4545 9513
      4546 9513 4562 9491 4575 9452
TIME...MOT...LOC 1837Z 290DEG 22KT 4561 9442 

$$

MNC067-145-041900-
/O.CON.KMPX.SV.W.0010.000000T0000Z-190604T1900Z/
Stearns MN-Kandiyohi MN-
137 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL STEARNS AND NORTHEASTERN KANDIYOHI COUNTIES...

At 137 PM CDT, a severe thunderstorm was located over Avon, or 11
miles west of St. Cloud, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Collegeville, Albany, Avon, Belgrade, Holdingford, Freeport, Farming,
New Munich, Greenwald, Elrosa, Meire Grove and Lake Henry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4566 9420 4564 9421 4533 9485 4545 9513
      4546 9513 4562 9491 4575 9452
TIME...MOT...LOC 1837Z 290DEG 22KT 4561 9442 

HAIL...1.00IN
WIND...60MPH
 
$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:54 AM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jun 4, 6:54 AM CDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
654 AM CDT Tue Jun 4 2019

.UPDATE...
Issued at 645 AM CDT Tue Jun 4 2019

Updated to include 12z aviation discussion below.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 311 AM CDT Tue Jun 4 2019

Surface analysis early this morning shows a wavy warm front from
southern Manitoba province extending SE over northeast MN through
western WI into northern IL. The main low pressure center
associated with the front is straddling the far southern
Saskatchewan/Manitoba border. Its cold front extends SW through MT
into WY. A surface trough is analyzed dropping due south from the
surface low through the Northern and Central Plains. In addition,
a large high pressure system continues to sit over the eastern
CONUS. Aloft, a split flow is maintained with generally zonal flow
over southern Canada and the northern tier states with multiple
shortwave disturbances riding eastward within the flow.

The overall surface low pressure system will shift eastward
through this evening with the cold front expected to drop
southeast across the WFO MPX coverage area late this evening into
the early morning hours. However, until that happens, pronounced
moist southerly flow around the western fringe of the surface will
bring much higher dewpoint air into the Upper Mississippi River
Valley along with unseasonably warm air. Temperatures around
sunrise will start out from the mid 50s to lower 60s then surge to
the upper 70s in western WI to near 90 in western MN. With this
warm air, dewpoints will increase to the mid-to-upper 60s. This
will easily aid in pushing MLCAPEs into the 2500-3500 j/kg range
with little to no capping due to the progressive split flow. So,
given the frontal lift, instability and effective moisture in
place, confidence is fairly high in the occurrence of
thunderstorms today and tonight but the huge question will be the
timing and mode. Cloud cover looks to be fairly stoic today so it
will be difficult to say that strictly convection alone will allow
for thunderstorm development. The kicker looks to come from either
a decaying MCS to the southwest this morning and/or available
shortwaves aloft. CAMs try to pin down a relatively organized
shortwave this afternoon-evening across the area, hence have
highlighted this thinking into the gridded forecast for timing of
thunderstorms. There may be some isolated-scattered clusters of
storms this afternoon-evening but these then look to become more
organized this evening into tonight with the expected shortwave
aloft. With decent unidirectional bulk shear in the 35-45kt range
combined with decent low-mid level lapse rates, the expected
threats remain large hail and damaging winds with any storms that
become well enough organized and deep. Still, because coverage and
timing are complicated and conditional today through tonight, the
Slight Risk is maintained as opposed to any higher risk.

Any and all storms look to push southeast of the area by daybreak
Wednesday morning with the frontal passage, allowing cooler and
drier high pressure to shift into the area behind the departing
front. This will allow for plenty of sunshine on Wednesday with
highs ranging from the mid 70s to the lower 80s and much less
humidity.

.LONG TERM...(Wednesday night through Monday)
Issued at 311 AM CDT Tue Jun 4 2019

Higher confidence continues for a dry forecast from Wednesday
night through Saturday afternoon as an upper ridge builds, and
holds over the Upper Midwest.

The latest run of the GFS has come closer to the EC/Fv3 on the
upper ridge holding strong over the Upper Midwest for late this
week, and into the first part of the weekend. Thus, keeping the
storm system that had been moving more northeast over the past
several runs, to a more southerly track, affecting the
central/southern Plains late this week. In addition, temperatures
have trended toward higher numbers for Thursday/Friday which has
been difficult with the blended models supporting a cooler
scenario. Temperatures will likely average 5 to 10 degrees warmer
than climatology which is the mid 70s for the first week of June.

For those who want a warmer forecast, please take the opportunity
to get things done late this week, and into the early part of
the weekend. Models have been supporting a significant change in
the forecast for late in the weekend, and especially next week.
This forecast change is related to a strong trough moving inland
over the Pacific Northwest late this week, and over the Northern
Plains, Upper Midwest by Sunday/Monday. This trough will break
down the upper ridge, and allow for much cooler air to filter
southward next week. The initial upper ridge will likely hold off
the precipitation associated with the trough until late Saturday
night, and Sunday. This is when we have the next chance of
measurable precipitation.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 645 AM CDT Tue Jun 4 2019

VFR conditions to start but conditions are expected to deteriorate
this afternoon-evening with the development of scattered
convection. Have tried to highlight the best timing of the
convection into all TAF sites in advance of the cold front this
evening. Chances have diminished for isolated convection this
morning into early afternoon so have opted to keep that period
dry. Though the TEMPOs show the best timing, the VCTS usage shows
some variance that could occur, so later TAF issuances can resolve
those differences. At this point, have brought visibilities down
to MVFR while keeping ceilings as VFR, but IFR conditions could
easily be realized should a storm go directly over a terminal.
Conditions will improve overnight through tomorrow, but there is a
small chance that MVFR ceilings are possible in the wake of the
front around daybreak Wednesday morning.

KMSP...VFR conditions to start and will last through mid-
afternoon. Will look for TSRA to move near/across MSP during the
latter portion of the evening push but there is some potential
convection could impact MSP a bit earlier and convection could
have conditions worse than MVFR.

/OUTLOOK FOR KMSP/
Thu...VFR. Wind S 5-10 kts.
Fri-Sat...VFR. Wind SE 5-10 kts.
Sun...Chance MVFR/TSRA. Wind SE 5-10 kts becoming NW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

UPDATE...JPC
SHORT TERM...JPC
LONG TERM...JLT
AVIATION...JPC
Hazardous weather outlook, Jun 4, 10:06 AM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1006 AM CDT Tue Jun 4 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
051515-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1006 AM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and tonight.
Some of the storms could be severe, with damaging winds being the
primary threat, followed by large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Area rivers will continue to run high through the rest of the
week with ongoing flooding expected to persist.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon and
tonight.

In the hours before

Special weather statement, Jun 4, 11:44 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1144 AM CDT Tue Jun 4 2019

MNZ041-041715-
Douglas-
1144 AM CDT Tue Jun 4 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DOUGLAS COUNTY...

At 1143 AM CDT, a strong thunderstorm was located 7 miles west of
Carlos, or 7 miles northwest of Alexandria, moving southeast at 25
mph.

Pea size hail is possible with this storm.

Locations impacted include...
Alexandria, Carlos, Leaf Valley, Belle River and Nelson.

This includes Interstate 94 in Minnesota near mile marker 106.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4599 9554 4606 9545 4601 9515 4583 9533
TIME...MOT...LOC 1643Z 296DEG 22KT 4599 9544

CTG
Special weather statement, Jun 4, 12:06 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1206 PM CDT Tue Jun 4 2019

MNZ041-042-048-049-041730-
Stearns-Pope-Douglas-Todd-
1206 PM CDT Tue Jun 4 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
DOUGLAS...NORTHEASTERN POPE...SOUTHWESTERN TODD AND NORTHWESTERN
STEARNS COUNTIES...

At 1206 PM CDT, strong thunderstorms were clustered near Lake Osakis,
or 8 miles east of Alexandria, moving southeast at 45 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Sauk Centre, Lake Osakis, Little Sauk, Villard, Nelson, Forada, West
Union, Westport and Sauk Centre Airport.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 107 and 131.
 U.S. Highway 71 between mile markers 161 and 178.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4578 9538 4599 9517 4579 9474 4556 9504
TIME...MOT...LOC 1706Z 311DEG 38KT 4587 9520

CTG
Special weather statement, Jun 4, 12:09 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Tue Jun 4 2019

MNZ047-041730-
Stevens-
1209 PM CDT Tue Jun 4 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEVENS
COUNTY...

At 1208 PM CDT, strong thunderstorms were clustered near Cyrus, or
near Morris, moving east at 25 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Morris.

This includes U.S. Highway 59 between mile markers 168 and 174.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4570 9590 4571 9586 4562 9576 4560 9576
      4560 9590
TIME...MOT...LOC 1708Z 265DEG 20KT 4565 9582

CTG
Special weather statement, Jun 4, 12:35 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Tue Jun 4 2019

MNZ041-042-048-049-041800-
Stearns-Pope-Douglas-Todd-
1235 PM CDT Tue Jun 4 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DOUGLAS...
NORTHEASTERN POPE...SOUTHERN TODD AND NORTHWESTERN STEARNS
COUNTIES...

At 1234 PM CDT, a strong thunderstorm was located near Sauk Centre,
or 21 miles east of Alexandria, moving east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sauk Centre, Melrose, Grey Eagle, Little Sauk, Round Prairie, Elrosa,
Meire Grove, Burtrum, West Union, Westport, Pleasant Beach and Long
Prairie Airport.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 115 and 134.
 U.S. Highway 71 between mile markers 155 and 182.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4588 9465 4586 9465 4554 9493 4575 9527
      4584 9514 4593 9500
TIME...MOT...LOC 1734Z 292DEG 23KT 4580 9495

CTG
Special weather statement, Jun 4, 12:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1256 PM CDT Tue Jun 4 2019

MNZ042-043-049-041830-
Morrison-Stearns-Todd-
1256 PM CDT Tue Jun 4 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TODD...NORTH
CENTRAL STEARNS AND SOUTHWESTERN MORRISON COUNTIES...

At 1256 PM CDT, a strong thunderstorm was located near Freeport, or
25 miles southwest of Little Falls, moving east at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Melrose, Albany, Holdingford, Freeport, Upsala, Bowlus, Farming, New
Munich, Greenwald, Elmdale, St. Rosa and St. Martin.

This includes Interstate 94 in Minnesota between mile markers 135 and
150.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4583 9431 4582 9432 4582 9435 4580 9433
      4546 9464 4559 9489 4577 9473 4580 9471
      4588 9465
TIME...MOT...LOC 1756Z 288DEG 32KT 4571 9474

CTG
Special weather statement, Jun 4, 1:00 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 PM CDT Tue Jun 4 2019

MNZ055-056-041830-
Chippewa-Swift-
100 PM CDT Tue Jun 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHIPPEWA AND
SOUTHWESTERN SWIFT COUNTIES...

At 100 PM CDT, a strong thunderstorm was located near Milan, or 14
miles north of Montevideo, moving east at 45 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Milan, Hagen, Big Bend City and Gluek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4521 9595 4517 9544 4495 9544 4505 9591
      4509 9597
TIME...MOT...LOC 1800Z 273DEG 38KT 4514 9582

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:04 AM CDTSpecial Weather StatementMPXDouglas26 min
Jun 4, 11:08 AM CDTSevere Thunderstorm WarningMPXDouglas37 min
Jun 4, 11:44 AM CDTSpecial Weather StatementMPXDouglas31 min
Jun 4, 12:01 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens29 min
Jun 4, 12:06 PM CDTSpecial Weather StatementMPXTodd24 min
Jun 4, 12:09 PM CDTSpecial Weather StatementMPXStevens21 min
Jun 4, 12:27 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope33 min
Jun 4, 12:35 PM CDTSpecial Weather StatementMPXStearns25 min
Jun 4, 12:41 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift34 min
Jun 4, 12:56 PM CDTSpecial Weather StatementMPXStearns34 min
Jun 4, 1:00 PM CDTSpecial Weather StatementMPXChippewa30 min
Jun 4, 1:21 PM CDTSevere Thunderstorm WarningMPXChippewa24 min
Jun 4, 1:44 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns46 min
Jun 4, 1:47 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine43 min
Jun 4, 1:52 PM CDTSevere Thunderstorm WarningMPXKandiyohi23 min
Jun 4, 2:23 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne52 min
Jun 4, 2:28 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker32 min
Jun 4, 2:50 PM CDTSevere Thunderstorm WarningMPXRenville, Sibley40 min
Jun 4, 2:55 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville50 min
Jun 4, 3:17 PM CDTSevere Thunderstorm WarningMPXRenville, Sibley28 min
Jun 4, 3:34 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Renville, Sibley41 min
Jun 4, 3:58 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley32 min
Jun 4, 4:09 PM CDTSpecial Weather StatementMPXRamsey, Washington51 min
Jun 4, 4:11 PM CDTSpecial Weather StatementMPXCarver, Dakota49 min
Jun 4, 4:13 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley32 min
Jun 4, 4:33 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine27 min
Jun 4, 4:38 PM CDTTornado WarningMPXDakota, Scott26 min
Jun 4, 4:47 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Dakota, Goodhue, Le Sueur, Rice, Steele and 1 more28 min
Jun 4, 4:48 PM CDTSpecial Weather StatementMPXLac qui Parle87 min
Jun 4, 4:53 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine37 min
Jun 4, 4:59 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Scott31 min
Jun 4, 5:03 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue27 min
Jun 4, 5:11 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Steele, Waseca34 min
Jun 4, 5:18 PM CDTTornado WarningMPXGoodhue15 min
Jun 4, 5:27 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington33 min
Jun 4, 5:27 PM CDTTornado WarningMPXGoodhue33 min
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningMPXYellow Medicine45 min
Jun 4, 5:35 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca25 min
Jun 4, 5:37 PM CDTSpecial Weather StatementMPXRedwood38 min
Jun 4, 5:42 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele33 min
Jun 4, 5:59 PM CDTSpecial Weather StatementMPXFreeborn31 min
Jun 4, 6:00 PM CDTSevere Thunderstorm WarningMPXGoodhue45 min
Jun 4, 6:17 PM CDTSpecial Weather StatementMPXMcLeod, Sibley28 min
Jun 4, 6:20 PM CDTSpecial Weather StatementMPXBrown25 min
Jun 4, 6:24 PM CDTSpecial Weather StatementMPXYellow Medicine36 min
Jun 4, 6:41 PM CDTSpecial Weather StatementMPXNicollet34 min
Jun 4, 6:48 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin14 min
Jun 4, 6:57 PM CDTFlash Flood WarningMPXLac qui Parle, Yellow Medicine4 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.